# SDR ASOA2013020702965

- Difficulty date: February 3, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,608 hours, 17,704 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Card
- Condition: Unserviceable
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED FULL RT RUDDER DEFECTION IN FLT ON A/P, NO EICAS MSG OVER POWERED,  DISCONNECTED A/P AND YD, WERE ABLE TO RETRIM (ENROUTE, ACFT DIVERTED TO GSO DUE TO MX)  R & R NR 1 AND NR 2 FCC CARDS IAW AMM 22-12-14 , OPS CHECK GOOD IAW AMM 22-12-14 IOC REF 22-12-14 ITEM 5 .  R & R AILERON/RUDDER TRIM PANEL IAW AMM 27-12-10, OPS CHECK GOOD IAW AMM 27-22-00.
